![]() |
Volumn 259, Issue 1-2, 1998, Pages 24-42
|
On the structural compatibility of a general formalism for nonequilibrium dynamics with special relativity
|
Author keywords
Extended irreversible thermodynamics; GENERIC; Imperfect fluids; Nonequilibrium thermodynamics; Relativistic hydrodynamics; Thermal conductivity
|
Indexed keywords
COMPUTATIONAL METHODS;
HYDRODYNAMICS;
THERMAL CONDUCTIVITY;
NONEQUILIBRIUM THERMODYNAMICS;
RELATIVISTIC HYDRODYNAMICS;
THERMODYNAMICS;
|
EID: 0032188233
PISSN: 03784371
EISSN: None
Source Type: Journal
DOI: 10.1016/S0378-4371(98)00298-2 Document Type: Article |
Times cited : (36)
|
References (23)
|